# SDR SWAA042729

- Difficulty date: September 20, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 53,849 hours, 46,479 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568524
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND 3 EACH CRACKS ON THE AFT PRESSURE BULKHEAD WEB AT BS 1016, 1 O'CLOCK, 2 O'CLOCK AND 5 O'CLOCK POSITIONS.  REPAIRED BULKHEAD WEB PER EA.
